# SDR FXTA2017120600624

- Difficulty date: October 26, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N679BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5251
- Aircraft time: 1,997 hours, 4,410 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 263202114
- Condition: Cracked
- Location: Horiz Stab
- Part time: 1,997 hours, 4,410 cycles
- Component: Horiz Stab, Cessna
- Component part number: 263200049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIB IN THE LT HORIZONTAL STABILIZER AT SS 80.60 CRACKED ON THE UPPER SIDE OF THE RIB WHERE THE LATERAL STRINGER GOES THROUGH THE RIB. I HAVE PICTURES THAT CAN BE SENT TO HELP SHOW THIS ISSUE.
